Welcome to the Herb Society Forum

The Herb Society Forum (UK)

“There's more to herbs than just green leaves.”
 


  << Previous Topic | Next Topic >>Return to Forum Index  

Gingko biloba

July 27 2010 at 2:35 PM
Sue 
from IP address 86.131.101.216

 
Hi everyone. It's ages since I posted on here, why is life so busy. Just thought you'd be interested in the following.....
I have recently been having heart palpitations, where I get a feeling in the pit of my stomach much like one does when one is really dreading something, accompanied by terrible butterflies and apparent missed heart beats. I went to the drs, and he has told me, after doing blood tests galore and ECGs, that it could be a side effect of the gingko biloba I take to help with my menopausal (lack of) memory! And he has advised me to stop taking it.

Has anyone else suffered with this, or heard of it before?

Best wishes to everyone, and hasn't it been a wonderful summer so far.....
Sue

 
 Respond to this message   
AuthorReply
Bob

79.75.19.62

Gingko biloba

July 28 2010, 9:06 PM 

Hi..the symptoms sound exactly like the ones I experienced when I had an anxiety disorder about 20 years ago...especially the 'dread' feeling in the pit of the stomach combined with palpitations and ectopic heartbeats. I imagine that this is adrenal related...and was connected in my case with internal conflict on a psychological level, and possibly a pituitary imbalance. I really sympathise as this feels horrible happy.gif

However, I have never heard of it being connected specifically to gingko...has anybody else?

Best Regards
Bob

 
 
Sue

86.157.48.183

Re: Gingko biloba

July 30 2010, 11:00 AM 

Thanks Bob. It's good to read of someone else having the same thing. One night I did wonder if I was going to wake up the next morning or not! I must admit, since stopping taking the gingko a couple weeks go, it seems to be reducing in its intensity, but that could be psychological of course.
All the best, Sue

 
 
 
  Respond to this message   
  << Previous Topic | Next Topic >>Return to Forum Index  
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement  

This is the forum of the Herb Society (UK), the place to discuss all aspects of herbs including their uses, cultivation, history, legislation and much more. Run by and for the Herb Society (UK) and open to anyone to read, but posts will only appear once approved by a moderator.

Please note that the Forum Host and Moderators reserve the right to delete any entry which is considered to be inappropriate for this forum, its members and the Herb Society as a whole. IP's of spammers will be blocked.

The Herb Society is not qualified to provide medicinal advice. Useful contacts for such advice can be found on our contacts page. Officers and Council Members of the Herb Society (UK) accept no liability for any harm, damage, or illness arising from the use of plants mentioned or described on this forum.